# SDR R61A201301170060

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 12,095 hours, 7,766 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Grill
- Part number: 19013180001
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPLACED HEAT SHIELD GRILL NUMBER ONE ENGINE INBOARD AFT PYLON FAIRING.  MAINTENANCE REMOVED AND REPLACED THE HEAT SHIELD GRILL IAW EMB ETD 2012-190-011648-B REV B.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
